×

Note on the annulus conjecture. (English) Zbl 0167.52102


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Morton Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331 – 341. · Zbl 0201.56202
[2] R. C. Kirby, On the annulus conjecture, Proc. Amer. Math. Soc. 17 (1966), 178 – 185. · Zbl 0151.32902
[3] James R. Munkres, Elementary differential topology, Lectures given at Massachusetts Institute of Technology, Fall, vol. 1961, Princeton University Press, Princeton, N.J., 1963. · Zbl 0107.17201
[4] J. H. C. Whitehead, Manifolds with transverse fields in euclidean space, Ann. of Math. (2) 73 (1961), 154 – 212. · Zbl 0096.37802
[5] Hassler Whitney, Geometric integration theory, Princeton University Press, Princeton, N. J., 1957. · Zbl 0083.28204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.